# SDR IPXA2025021279447

- Difficulty date: January 19, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 38,128 hours, 13,463 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Buffer
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK LEFT RAFT AND STOWAGE GAS STRUT BUFFER FUNCTION FAIL (REPLACE). I.A.W AMM 20-11-00-912-802 REV.144 REPLACED STOWAGE GAS STRUT BUFFER.
